# SDR R61A201503140168

- Difficulty date: March 14, 2015
- Submitted: March 15, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,387 hours, 12,267 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Location: None
- Part time: 12,387 hours, 12,267 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACFT WAS IN HEAVY CHECK.  MAINTENANCE COMPLIED WITH SB 84-54-16, REV A,  THE REMOVAL AND REPLACEMENT OF THE LT & RT NACELLE FITTING, FORWARD STRUT FITTING, AFT STRUT FITTING AND ATTACHING NACELLE STRUCTURE WITH REDESIGNED FITTINGS AND NEW STRUCTURE IAW EO-54-16-0001 AND W/O VP-049237, OP 002. ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK.
